It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax and Myasthenia Gravis

Re: Fosamax and Myasthenia Gravis

[ Back to Messages ]

Message

Posted by Jean on November 05, 2000 at 16:06:20:

In Reply to: Re: Fosamax and Myasthenia Gravis posted by Tamara on October 31, 2000 at 15:30:30:

: : Has anybody heard of Fosamax being a trigger that could cause Myasthenia Gravis? And has anybody taking Fosamax developed muscle weakness or eye problems been tested for Myasthenia Gravis? Jean

: Jean, I am a 35 year old female who was diagnosed with Myasthenia Gravis at the age of 20 years old. I had a bone density test done last April and it came back with mild osteo in my hips and spine due to high doses of prednisone given for the Myasthenia Gravis 15 years ago. I was started on Fosamax and I have not had any trouble taking it with regard to my Myasthenia Gravis. I don't know if you have been diagnosed with Myasthenia, but it is a genetic neuromuscular disease and is not triggered my medications, etc. One of my first symptoms of Myasthenia Gravis was my eyes and smile. If you think you have it, get to a Neurologist as this disease is not to be taken lightly due to its complications. Tamara

Tamara:-Thanks for the information on MG. I hadn't heard that it was a genetic disorder. What complications are there? And does a person need to be on some medication all the time. How has it effected you? Can a person be cured of it. Jean




Follow Ups




All times are GMT -7. The time now is 11:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!